# SDR AC2A112004

- Difficulty date: November 11, 2006
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N139CW
- Make and model: Agusta AB139
- Aircraft serial: 31020
- Aircraft time: 477 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Scissors
- Part number: 3G6430A00331
- Part serial: K133K139
- Condition: Damaged
- Location: Tail Rotor
- Part time: 478 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED TO SCISSORS FROM CONTACT OF LONG COUPLING, REPLACED SCISSORS.
